# SDR SWAA2021091310979

- Difficulty date: August 24, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 32,714 hours, 19,999 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 639
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK WELL BS 639 +7 LBL 45 WL 208 ; / [01] REMOVED CORROSION ON LOWER SURFACE OF SEAT TRACK AT B.S 639 +7 LBL45 WL208 IAW SRM 51-10-02-OG-0. BLEND AREA IN LOWER WELL WAS 1'X0.7'X.010' . IN LIMITS IAW SRM 53-00-52-1A-1 FIG 103. DEPTH MEASURED BY DIAL DEPTH GAUGE ; ATS 1737; S/N: NSN; DUE 07/2022;; [02] VERIFIED REMOVED CORROSION ON LOWER SURFACE OF SEAT TRACK AT B.S 639 +7 LBL45 WL208 IAW SRM 51-10-02-OG-0. BLEND AREA IN LOWER WELL WAS 1'X0.7'X.010' . IN LIMITS IAW SRM 53-00-52-1A-1 FIG 103. DEPTH MEASURED BY DIAL DEPTH GAUGE ; ATS 1737; S/N: NSN; DUE 07/2022; [03] ADDITIONAL DAMAGE AREA ON CUST SYSTEM ID:TTG8Q0069GY2 FOUND OUT OF LIMITS AND WILL BE REPLACED FROM BS 540 TO 727B; LBL46; WL208; [04] CERTIFY; [05] VERIFIED ADDITIONAL DAMAGE AREA ON CUST SYSTEM ID:TTG8Q0069GY2 FOUND OUT OF LIMITS AND WILL BE REPLACED FROM BS 540 TO 727B; LBL46; WL208
